Warning

 

Close

Confirm Action

Are you sure you wish to do this?

Confirm Cancel
Member Login
Posted: 6/22/2003 5:14:08 AM EDT
Is anybody else here on a Beta-Blocker? I'm on Betapace(generic is Sotalol) for a heart arryhthmia. I have had episodes of atrial fibrillation from time to time. Atrial fibrillation can best be explained as when one of the top chambers of the heart begins beating out of rhythm with the rest of the heart. Not life threatining in and of itself, but other potentially serious things could happen if left untreated. It just makes me really tired... This medication(Betapace = Sotalol) prevents most episodes and reduces the length and severity of the occasional episode I do have now days. So much for my dreams of re-enlisting into the Army... Anyway, for those of you on a Beta-Blocker medication, are you having any kind of side effects? What are they? I've already spoken to my doctor about mine and he assured me that they were normal, but he didn't say how common they were. If you'd prefer not to post on this forum, please e-mail me. I'd like to know and your privacy is assured. Thanks in advance! My e-mail address: [email]sgtstinger@netscape.net[/email]
Link Posted: 6/22/2003 7:38:37 AM EDT
Look at www.webmd.com. You nay get some useful information. ----------------------------------------------- Which will it be, Webster's or Oxford?
Top Top